Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: New symptoms - metallic taste in mouth, tingling everywhere, very weak, fainting  (Read 666 times)

0 Members and 1 Guest are viewing this topic.

Offline sufferinghurts

  • Newbie
  • *
  • Posts: 9
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Adalat is a calcium channel blocker according to Wikipedia. I've been doing breathing exercises to help me relax. I can't get in touch with my doctor until Monday so I called the pharmacist again, he told me to stay off the medication until talking to my doctor.

Because my heart is racing / sputtering after I feel like fainting the pharmacist assumes my heart is stopping and then forcing again to start back up which is causing the sputtering / palpitations.

I feel like going to the E. R. again today :(
Bookmark and Share

Offline sufferinghurts

  • Newbie
  • *
  • Posts: 9
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Just happened again.. This morning a nurse from my family stopped by and check my heart rate and pulse... Everything normal.

Does it make sense that my heart just suddenly stops??
Bookmark and Share

Tags:
 

anything